# SDR SWIA2020090252183

- Difficulty date: July 8, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 272007
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON OUBOARD PCU ATTACHMENT LUG APPEARS CORRODED.    REMOVED AND REPLACED RT O/B AILERON PCU IAW CRJ 200 MIP.
